Periodic solutions of a predator-prey model with stage structure for predator

Rui Xu, M. A. J. Chaplain, F. A. Davidson

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)

    Abstract

    A delayed periodic predator–prey model with stage structure for predator is proposed. It is assumed that immature individuals and mature individuals of the predator are divided by a fixed age, and that immature predators do not have the ability to attack prey. Sufficient conditions are derived for the existence, uniqueness and global asymptotic stability of positive periodic solutions of the model. Numerical simulations are presented to illustrate the feasibility of our main results.
    Original languageEnglish
    Pages (from-to)847-870
    Number of pages24
    JournalApplied Mathematics and Computation
    Volume154
    Issue number3
    DOIs
    Publication statusPublished - 2004

    Keywords

    • Stage structure
    • Predator-prey model
    • Periodic solution
    • Time delay

    Fingerprint Dive into the research topics of 'Periodic solutions of a predator-prey model with stage structure for predator'. Together they form a unique fingerprint.

    Cite this